# SDR ORJA97184

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 76960615
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH IN ORD, LEFT ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT.  THE TEMP INCREASED AND THE ENGINE WAS SHUT DOWN.  ENGINE FUEL CONTROL WAS REPLACED, ACCOMPLISHED OPERATIONAL CHECKS, ALL PARAMETERS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
